Warning: Cytokine release syndrome and neurologic toxicity including immune effector cell-associated neurotoxicity syndrome.
- Cytokine release syndrome (CRS), including life-threatening or fatal reactions, can occur in patients receiving TECVAYLI.
- Initiate treatment with TECVAYLI step-up dosing schedule to reduce risk of CRS.
- Withhold TECVAYLI until CRS resolves or permanently discontinue based on severity.
- Neurologic toxicity, including Immune Effector Cell-Associated Neurotoxicity Syndrome (ICANS) and serious and life-threatening reactions, can occur in patients receiving TECVAYLI.
- TECVAYLI is available only through a restricted program called the TECVAYLI Risk Evaluation and Mitigation Strategy (REMS).
MONITORING RECOMMENDATIONS RELATED TO BLACK BOX DATA
Monitor patients for signs or symptoms of neurologic toxicity, including ICANS, during treatment. Withhold TECVAYLI until neurologic toxicity resolves or permanently discontinue based on severity. (2.4, 5.2)
Approved Risk Evaluation and Mitigation Strategies (REMS)
Updated January 2023